Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Burning sensation below the belly button after having alcohol. Radiating to the groin area. What is happening?

several hours after drinking alcohol I have a slight burning sensaton that runs along a line that starts a few inches left of my belly button down to the left side of my groin area. It is more intense in the groins area and I will radiate to toward the left hip. After laying off the beer for a few days it will go away but will return again after more alcohol intake.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

There are lot of organs around your belly button and if there is any discomfort to any of them, then the discomfort will manifest as pain anywhere around the belly button. The symptoms might not be of alcoholic consumption. Or it could be exclusively due to that.

To confirm it is necessay to onsult a general practitioner as soon as possible. Even if it is due to gastric derangement, we need to confirm.

Get well soon
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor